# SDR FDEA201810162935

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 46,468 hours, 19,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMER EXIT LIGHT IS INOP. RELAMPED L1 EMER EXIT SLIDE LIGHT REF AMM 33-51-06-2-1, OP'S NORMAL. HISTORY SHOWS POWER SUPPLY R&R AND LOOSE GROUND WIRE RESECURED, RELAMPED  AT THIS TIME OP'S AS ADVERTISED WHEN OPERATED BY EMER LIGHT TEST SWITCH ABOVE L1 DOOR OR COCKPIT EMER LIGHT SWITCH ON THE P-5 PANEL. OK FOR  SERVICE.
